MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INSCR SMALL SIZE 6X30; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO INSCR SMALL SIZE 6X30; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231809
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Tissue Damage (2104); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by affiliate via complaint submission tool that a month after procedure the milagro inscr small size 6x30 screw moved upwards into the joint space, as a consequence the patient had strange feeling in the popliteus, a surgery was performed and the surgeon was not able to remove the screw.The device is not available to be returned for evaluation.Additional information provided by the affiliate reported the surgeon reported the patient feels something disturbing to him near his popliteus.It was reported an x-ray is scheduled to occur some time soon but the exact time is unknown.The affiliate reported it was unknown if the screw has caused any addition harm or what the patient's prognosis maybe.It was also reported the lot number is unknown.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.If any additional information is obtained, this complaint will be re-opened to capture that information.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MILAGRO INSCR SMALL SIZE 6X30
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9890985
Report Number1221934-2020-01005
Device Sequence Number10971446
Product Code MAI
UDI-Device Identifier10886705010769
UDI-Public10886705010769
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number231809
Device Catalogue Number231809
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/09/2020
Patient Sequence Number1